MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, PERCUTANEOUS
Model Number H74939185401010
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code (product code): dqy, lit.
 
Event or Problem Description
It was reported that balloon damage occurred.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcified superficial femoral artery.A 4.0mm x 100mm x 150cm coyote balloon catheter was advanced for dilation.During the procedure, upon unpacking the device, it was observed that the tip of the balloon was torn.The procedure was then completed using another device of the same type.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D2b: pro code (product code): dqy, lit.The device was returned for analysis and underwent visual and microscopic examination of the outer shaft, inner shaft, balloon, and tip.Visual inspection revealed a tear in the balloon located approximately 11 mm from the distal tip.Microscopic evaluation did not identify any additional damage or anomalies beyond the observed balloon tear.Examination of the remaining components showed no other signs of damage or irregularities.Product analysis confirmed the presence of a tear in a portion of the balloon.

Brand Name
COYOTE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21789962
Report Number2124215-2025-20892
Device Sequence Number15660938
Product Code LIT
UDI-Device Identifier08714729797067
UDI-Public(01)08714729797067(17)271105(10)35216486
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162350
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939185401010
Device Catalogue NumberH74939185401010
Device Lot Number0035216486
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date04/07/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown